# SDR 2008UALA04116

- Difficulty date: August 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 37,614 hours, 4,566 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM SEAT 46 TO 54 LT INOP.  *S/D*  RE-SECURED EEL CONNECTOR.  OP CHECK NORMAL.
